Research Repository

Stability and H-infinity control of discrete-time switched systems via one-step ahead Lyapunov function approach

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhao, X (2018) Stability and H-infinity control of discrete-time switched systems via one-step ahead Lyapunov function approach. IET Control Theory and Applications, 12 (8). 1141 - 1147. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.

Abstract

Title on article: Stability and H∞ control of discrete-time switched systems via one-step ahead Lyapunov function approach

Item Type: Article
Uncontrolled Keywords: switched systems; H∞; Lyapunov function
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 10 Dec 2018 00:37
Last Modified: 10 Dec 2018 00:37
URI: http://vuir.vu.edu.au/id/eprint/37664
DOI: https://doi.org/10.1049/iet-cta.2017.1026
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar